Volume 43, Issue 5

 

ارسال های اخیر

  • Convex combinations of harmonic shears of slit mappings 

    Shi, L.؛ Wang, Z.-G.؛ Rasila, A.؛ Sun, Y. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    ‎In this paper‎, ‎we study the convex combinations of harmonic mappings obtained by shearing a class of slit conformal mappings‎. ‎Sufficient conditions for the convex combinations of harmonic mappings of this family to ...

  • Some rank equalities for finitely many tripotent matrices 

    Petik, T.؛ Ozdemir, H. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    ‎A rank equality is established for the sum of finitely many tripotent matrices via elementary block matrix operations‎. ‎Moreover‎, ‎by using this equality and Theorems 8 and 10 in [Chen M‎. ‎and et al‎. ‎On the open ...

  • On a p-Laplacian system and a generalization of the Landesman-Lazer type condition 

    Hung, B.Q.؛ Toan, H.Q. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    This article shows the existence of weak solutions of a resonance problem for nonuniformly p-Laplacian system in a bounded domain in $mathbb{R}^N$‎. ‎Our arguments are based on the minimum principle and rely on a generalization ...

  • Measure of non strict singularity of Schechter essential spectrum of two bounded operators and application 

    Abdmouleh, F.؛ Walha, I. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    In this paper‎, ‎we discuss the essential spectrum of sum of two bounded operators‎ ‎using measure of non strict singularity‎. ‎Based on this new investigation‎, ‎a problem of one-speed neutron transport operator is presented‎.

  • NSE characterization of some linear groups 

    Ahanjideh, N.؛ Mousavi, L.؛ Taeri, B. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    ‎For a finite group $G$‎, ‎let $nse(G)={m_kmid kinpi_e(G)}$‎, ‎where $m_k$ is the number of elements of order $k$ in $G$‎ ‎and $pi_{e}(G)$ is the set of element orders of $G$‎. ‎In this paper‎, ‎we prove that $Gcong L_m(2)$ ...

  • A simple proof of Zariski's Lemma 

    Azarang, A. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    ‎Our aim in this very short note is to show that the proof of the‎ ‎following well-known fundamental lemma of Zariski follows from an‎ ‎argument similar to the proof of the fact that the rational field‎ ‎$mathbb{Q}$ is not ...

  • An algorithm for approximating nondominated points of convex multiobjective optimization problems 

    Ghaznavi, M.؛ Azizi, Z. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    ‎In this paper‎, ‎we present an algorithm for generating approximate nondominated points of a multiobjective optimization problem (MOP)‎, ‎where the constraints and the objective functions are convex‎. ‎We provide outer ...

  • A stochastic version analysis of an M/G/1 retrial queue with Bernoulli‎ ‎schedule‎ 

    Boualem, M.؛ Cherfaoui, M.؛ Djellab, N.؛ Aissani, D. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    ‎In this work‎, ‎we derive insensitive bounds for various performance measures of a single-server‎ ‎retrial queue with generally distributed inter-retrial times and Bernoulli schedule‎, ‎under the special‎ ‎assumption that ...

  • Five-value rich lines‎, ‎Borel directions and uniqueness of meromorphic functions 

    Long, J.R. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    For a meromorphic function $f$ in the complex plane, we shall introduce the definition of five-value rich line of $f$, and study the uniqueness of meromorphic functions of finite order in an angular domain by involving the ...

  • Convergence of the sinc method applied to delay Volterra integral equations 

    Shiri, L.؛ Zarebnia, M. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    ‎In this paper‎, ‎the numerical solutions of linear and nonlinear Volterra integral‎ ‎equations with nonvanishing delay are considered by two methods‎. ‎The methods are developed by means of‎ ‎the sinc approximation with ...

  • Very cleanness of generalized matrices 

    Kurtulmaz, Y. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    An element $a$ in a ring $R$ is very clean in case there exists‎ ‎an idempotent $ein R$ such that $ae = ea$ and either $a‎- ‎e$ or $a‎ + ‎e$ is invertible‎. ‎An element $a$ in a ring $R$ is very $J$-clean‎ ‎provided that ...

  • Complete pivoting strategy for the $IUL$ preconditioner obtained from Backward Factored APproximate INVerse process 

    Rafiei, A.؛ Bollhoefer, M. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    ‎In this paper‎, ‎we use a complete pivoting strategy to compute the IUL preconditioner obtained as the by-product of the Backward Factored APproximate INVerse process‎. ‎This pivoting is based on the complete pivoting ...

  • Improvements of Young inequality using the Kantorovich constant 

    Khosravi, M.؛ Sheikh Hosseini, A. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    ‎Some improvements of Young inequality and its reverse for positive‎ ‎numbers with Kantorovich constant $K(t‎, ‎2)=frac{(1+t)^2}{4t}$‎ ‎are given‎. ‎Using these inequalities some operator inequalities and‎ ‎Hilbert-Schmidt ...

  • Strongly nil-clean corner rings 

    Danchev, P. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    We show that if $R$ is a ring with an arbitrary idempotent $e$ such that $eRe$ and $(1-e)R(1-e)$ are both strongly nil-clean rings‎, ‎then $R/J(R)$ is nil-clean‎. ‎In particular‎, ‎under certain additional circumstances‎, ...

  • Some topologies on the space of quasi-multipliers 

    Adib, M. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    ‎Assume that $A$ is a Banach algebra‎. ‎We define the‎ ‎$beta-$topology and the $gamma-$topology on the space $QM_{el}(A^{*})$ of all bounded extended left quasi-multipliers of $A^{*}.$‎ ‎We establish further properties ...

  • Inverse Sturm--Liouville problems using three spectra with finite number of transmissions and parameter dependent conditions 

    Shahriari, M. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    ‎In this manuscript‎, ‎we study various by uniqueness results for inverse spectral problems of Sturm--Liouville operators using three spectrum with a finite number of discontinuities at interior points which we impose the ...

  • Dilations for $C^ast$-dynamical systems with abelian groups on Hilbert $C^ast$-modules 

    Wang, Z.؛ Zhang, J. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    ‎In this paper we investigate the dilations of completely positive definite representations‎ ‎of (C^ast)-dynamical systems with abelian groups on Hilbert (C^ast)-modules‎. ‎We show that if ((mathcal{A}‎, ‎G,alpha)) is a ...

  • Stochastic evolution equations with multiplicative Poisson noise and monotone nonlinearity 

    Salavati, E.؛ Zangeneh, B.Z. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    Semilinear stochastic evolution equations with multiplicative Poisson noise and monotone nonlinear drift in Hilbert spaces are considered‎. ‎The coefficients are assumed to have linear growth‎. ‎We do not impose coercivity ...

  • Application of frames in Chebyshev and conjugate gradient methods 

    Jamali, H.؛ Afroomand, E. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    ‎Given a frame of a separable Hilbert space $H$‎, ‎we present some‎ ‎iterative methods for solving an operator equation $Lu=f$‎, ‎where $L$ is a bounded‎, ‎invertible and symmetric‎ ‎operator on $H$‎. ‎We present some ...

  • On pm$^+$ and finite character bi-amalgamation 

    Tamekkante, M.؛ Bouba, E.M. (Springer and the Iranian Mathematical Society (IMS), 2017-10-01)
    ‎Let $f:Arightarrow B$ and $g:A rightarrow C$ be two ring homomorphisms and let $J$ and $J^{'}$ be two ideals of $B$ and $C$‎, ‎respectively‎, ‎such that $f^{-1}(J)=g^{-1}(J^{'})$‎. ‎The bi-amalgamation of $A$ with $(B,C)$ ...

View more